# SDR R61A201403230424

- Difficulty date: March 23, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 18,901 hours, 14,787 cycles
- System (JASC): 5240 · Service Doors
- Part: Indicator
- Condition: Loose
- Location: Vent Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE R1 DOOR VENT FLAP WAS LOOSE AND THE DOOR LOCKED INDICATION WAS NOT SHOWING IN THE WINDOW.  THE COCKPIT INDICATION WAS INTERMITTENT. MAINTENANCE INSPECTED AND FOUND THE VENT FLAP OUT OF RIG AND NOT WAS NOT CLOSING PROPERLY.  MAINTENANCE R & R THE VENT FLAP INDICATOR IAW AMM AND OPS CHECKED GOOD.
